Rocky Mountain Journal of Mathematics

Perturbation and approximation theory for higher-order abstract Cauchy problems

L. Bobisud and R. Hersh

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 57-74.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131660

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-57

Mathematical Reviews number (MathSciNet)
MR294913

Zentralblatt MATH identifier
0249.34048

Subjects
Primary: 34G05 35B20: Perturbations 35B25: Singular perturbations 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Citation

Bobisud, L.; Hersh, R. Perturbation and approximation theory for higher-order abstract Cauchy problems. Rocky Mountain J. Math. 2 (1972), no. 1, 57--74. doi:10.1216/RMJ-1972-2-1-57. https://projecteuclid.org/euclid.rmjm/1250131660


Export citation